Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the permutational representation of general sets of operations by partition lattices


Author: Alfred L. Foster
Journal: Trans. Amer. Math. Soc. 66 (1949), 366-388
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9947-1949-0030932-2
MathSciNet review: 0030932
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Garrett Birkhoff, Lattice theory, Amer. Math. Soc. Colloquium Publications, vol. 25.
  • [2] Alfred L. Foster, Maximal idempotent sets in a ring with unit, Dukth. J. vol. 13 (1946) pp. 247-258. MR 0016753 (8:62e)
  • [3] -, The theory of Boolean-like rings, Trans. Amer. Math. Soc. vol. 59 (1946) pp. 166-187. Additional references are listed in this paper. MR 0015045 (7:360h)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1949-0030932-2
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society